On polycosecant numbers

Masanobu Kaneko, Maneka Pallewatta, Hirofumi Tsumura

Research output: Contribution to journalArticle

Abstract

We introduce and study a “level two” generalization of the poly-Bernoulli numbers, which may also be regarded as a generalization of the cosecant numbers. We prove a recurrence relation, two exact formulas, and a duality relation for negative upper-index numbers.

Original languageEnglish
Article number20.6.4
Pages (from-to)1-17
Number of pages17
JournalJournal of Integer Sequences
Volume23
Issue number6
Publication statusPublished - 2020

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'On polycosecant numbers'. Together they form a unique fingerprint.

  • Cite this

    Kaneko, M., Pallewatta, M., & Tsumura, H. (2020). On polycosecant numbers. Journal of Integer Sequences, 23(6), 1-17. [20.6.4].